# SDR FDEA202507141192

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 79,459 hours, 28,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5249
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD STA 1640 SUPPORT BEAM BL 0.00 TO LBL 45.50 HAS CORROSION. REMOVED CORROSION AT STA 1640 SUPPORT BEAM BL 0.00 - LBL 45050 IAW SRM 51-10-02. FOUND   OUT OF LIMIT IAW SRM 53-00-51-1A. REPAIRED FLOOR BEAM AT STA 1640, LBL 45.50 IAW SRM 53-  00-51-2R. MAJOR REPAIR.
